MAUDE Adverse Event Report: AZIYO BIOLOGICS, INC. CANGAROO ENVELOPE; MESH, SURGICAL-FTM

AZIYO BIOLOGICS, INC. CANGAROO ENVELOPE; MESH, SURGICAL-FTM
Model Number CMCV-009-MED
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No sample was returned for evaluation.Manufacturing review of the referenced lot number and respective device history record was conducted on 28-jan-2021, showing that all units were quality released on 13-aug-2021 having met all internal qc acceptance requirements.There were no non-conformances associated with the manufacturing lot during the final packaging.The sterile subassembly lot was also reviewed for potential issues impacting the quality of this product.This subassembly lot was released to component inventory, having met all quality requirements including product sterility testing following eo sterilization, as well as internal bioburden and product pyrogen (lal) testing requirements.In lieu of a request for the oem supplier for a dhr review of the ecm material lots, it is noted that aziyo processes the non-sterile envelope materials by cutting, suturing, packaging, and sterilizing.The physician reported that the patient pulled on the internal suture of the incision line of the pocket.It is also noted that per the instructions for use (ifu - art-20828a) provided with the finished cangaroo envelope device, infection is listed as a potential complication associated with this procedure and device usage.Should aziyo receive any additional information, a supplemental report will be filed.
 
Event or Problem Description
Email was received from the aziyo clinical research manager regarding a patient in an (b)(6) study.It was reported that on (b)(6) 2021, the patient had a de novo pacemaker implant with the implant of an aziyo cangaroo envelope (model cmcv-009-med, lot m21h1305).On (b)(6) 2021, site became aware that the patient developed an infection in the pocket and was treated with oral antibiotics (minocycline for 10 days) and event resolved without sequelae by (b)(6) 2021.Physician noted that patient pulled on internal suture, potentially opening the pocket.No further details are available regarding this event but if aziyo receives more information, a supplemental report will be filed.

Brand Name
CANGAROO ENVELOPE
Common Device Name
MESH, SURGICAL-FTM
Manufacturer (Section D)
AZIYO BIOLOGICS, INC.
1100 old ellis road
ste 1200
roswell GA 30076
Manufacturer (Section G)
AZIYO BIOLOGICS, INC.
1100 old ellis road
ste 1200
roswell GA 30076
Manufacturer Contact
michael hennick
1100 old ellis road
ste 1200
roswell, GA 30076
MDR Report Key13497431
Report Number3005619880-2022-00006
Device Sequence Number4253142
Product Code FTM
UDI-Device Identifier00859389005034
UDI-Public00859389005034
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K201313
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/03/2023
Device Model NumberCMCV-009-MED
Device Lot NumberM21H1305
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2022
Initial Report FDA Received Date02/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale